Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Dec 13, 2012, 9:59 AM CST for Jackson County, Woodruff County, Arkansas. It took effect at Dec 15, 2012, 12:00 PM CST. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2012, 9:59 AM CST (15:59 UTC)
- In effect from
- Dec 15, 2012, 12:00 PM CST
- Expired
- Dec 18, 2012, 9:59 AM CST
- In force
- 70 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 8.35 ft at Dec 16, 2012, 1:00 PM CST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGUS44 KLZK 131559
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CST THU DEC 13 2012
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-140659-
/O.NEW.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
959 AM CST THU DEC 13 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 AM THURSDAY THE STAGE WAS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
OF ADDITIONAL RAINFALL LATE IN THE WEEK SHOULD BRING THE RIVER NEAR
FLOOD STAGE BY SATURDAY...CRESTING ON SUNDAY JUST A FEW INCHES OVER
8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CACHE RIVER
PATTERSON 8 5.5 THU 09 AM 6.9 8.0 8.5 8.5 8.5
$$10 follow-up statements
814
WGUS44 KLZK 140049
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CST THU DEC 13 2012
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-141549-
/O.CON.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
649 PM CST THU DEC 13 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:00 PM THURSDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
OF ADDITIONAL RAINFALL LATE IN THE WEEK SHOULD BRING THE RIVER NEAR
FLOOD STAGE BY SATURDAY...CRESTING ON SUNDAY JUST A FEW INCHES OVER
8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CACHE RIVER
PATTERSON 8 6.0 THU 06 PM 6.8 8.0 8.5 8.5 8.5
$$439
WGUS84 KLZK 141541
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CST FRI DEC 14 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-150640-
/O.CON.KLZK.FL.W.0039.121215T1200Z-000000T0000Z/
/PTTA4.1.ER.121215T1200Z.121216T1200Z.000000T0000Z.NO/
940 AM CST FRI DEC 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 6.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
OF ADDITIONAL RAINFALL THIS WEEKEND SHOULD BRING THE RIVER NEAR
FLOOD STAGE BY SATURDAY MORNING...CRESTING ON SUNDAY AFTERNOON JUST A
FEW INCHES OVER 8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CACHE RIVER
PATTERSON 8 6.9 FRI 09 AM 8.0 8.5 8.5 8.5 8.4
$$372
WGUS84 KLZK 150023
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
623 PM CST FRI DEC 14 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-151523-
/O.EXT.KLZK.FL.W.0039.121215T2100Z-000000T0000Z/
/PTTA4.1.ER.121215T2100Z.121216T1800Z.000000T0000Z.NO/
623 PM CST FRI DEC 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 5:00 PM FRIDAY THE STAGE WAS 7.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE COMBINATION OF ROUTED WATER FROM UPSTREAM AND THE CHANCE
OF ADDITIONAL RAINFALL THIS WEEKEND SHOULD BRING THE RIVER NEAR
FLOOD STAGE BY SATURDAY MORNING...CRESTING ON SUNDAY AFTERNOON JUST A
FEW INCHES OVER 8.0 FEET. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CACHE RIVER
PATTERSON 8 7.3 FRI 05 PM 7.7 8.4 8.5 8.5 8.4
$$306
WGUS84 KLZK 151519
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 AM CST SAT DEC 15 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-160619-
/O.EXT.KLZK.FL.W.0039.121215T1800Z-000000T0000Z/
/PTTA4.1.ER.121215T1800Z.121216T1800Z.000000T0000Z.NO/
919 AM CST SAT DEC 15 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SATURDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON BEFORE CRESTING A LITTLE
OVER 8.0 FEET ON SUNDAY AFTERNOON.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.
FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG
THE RIVER AND TRIBUTARIES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CACHE RIVER
PATTERSON 8 7.9 SAT 08 AM 8.4 8.4 8.3 8.1 8.0
$$648
WGUS84 KLZK 160027
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CST SAT DEC 15 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-161527-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121222T0000Z/
/PTTA4.1.ER.121215T1810Z.121216T1800Z.121220T1800Z.NO/
627 PM CST SAT DEC 15 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM SATURDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
EARLY AFTERNOON.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.
FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG
THE RIVER AND TRIBUTARIES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CACHE RIVER
PATTERSON 8 8.1 SAT 06 PM 8.4 8.4 8.3 8.1 8.0
$$021
WGUS84 KLZK 161420
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
820 AM CST SUN DEC 16 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-170520-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.121215T1810Z.121216T1800Z.000000T0000Z.NO/
820 AM CST SUN DEC 16 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL BEGIN NEARING ITS CREST AROUND 8.4 FEET THIS AFTERNOON
AND WILL REMAIN ABOVE FLOOD STAGE THROUGH MUCH OF THE WEEK.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS TO FLOOD.
FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF THE LOW GROUNDS ALONG
THE RIVER AND TRIBUTARIES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 8.3 SUN 07 AM 8.4 8.3 8.2 8.1 8.1
$$
224000
WGUS84 KLZK 170019
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CST SUN DEC 16 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-171519-
/O.CON.KLZK.FL.W.0039.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.121215T1810Z.121217T0600Z.000000T0000Z.NO/
619 PM CST SUN DEC 16 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SUNDAY THE STAGE WAS 8.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY AFTER
EARLY MONDAY MORNING. THE RIVER WILL THEN BEGIN TO SLOWLY FALL
THROUGHOUT THE WEEK. THE RIVER WILL LIKELY STAY ABOVE FLOOD STAGE
THROUGHOUT THE WEEK. PLEASE CONTINUE TO MONITOR THE SITUATION
FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE.
* IMPACTS AT 8.0 FEET...LOW SWAMPY TIMBERLAND ALONG THE RIVER BEGINS
TO FLOOD. FLOOD GATES SHOULD BE CLOSED AND EQUIPMENT MOVED OUT OF
THE LOW GROUNDS ALONG THE RIVER AND TRIBUTARIES.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 8.4 SUN 05 PM 8.4 8.3 8.2 8.1 8.1
$$147
WGUS84 KLZK 171543
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 AM CST MON DEC 17 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-180643-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121219T1800Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.121218T1200Z.NO/
943 AM CST MON DEC 17 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE ON
TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CACHE RIVER
PATTERSON 8 8.2 MON 09 AM 8.0 7.8 7.5 7.2 7.0
$$919
WGUS84 KLZK 180025
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CST MON DEC 17 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-181525-
/O.EXT.KLZK.FL.W.0039.000000T0000Z-121219T0828Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.121218T0228Z.NO/
625 PM CST MON DEC 17 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM MONDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
LATER THIS EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CACHE RIVER
PATTERSON 8 8.1 MON 06 PM 7.8 7.1 6.3 5.7 5.2
$$
224913
WGUS84 KLZK 181559
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CST TUE DEC 18 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC067-147-181629-
/O.CAN.KLZK.FL.W.0039.000000T0000Z-121219T0828Z/
/PTTA4.1.ER.121215T1810Z.121217T0800Z.000000T0000Z.NO/
959 AM CST TUE DEC 18 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CACHE RIVER NEAR PATTERSON.
* AT 9:00 AM TUESDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE
A SLOW FALL THROUGH THE REMAINDER OF THE WEEK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CACHE RIVER
PATTERSON 8 7.7 TUE 09 AM 7.0 6.3 5.7 5.2 4.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Dec 13, 5:39 AM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Dec 13, 5:39 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 539 AM CST THU DEC 13 2012 .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH THIS TAF PERIOD AT ALL TAF SITES. KHRO AND KBPK WILL SEE SOUTHEAST WINDS BECOMING MORE SOUTHERLY TODAY AROUND 10 KNOTS. THERE EXISTS THE POSSIBILITY OF SOME LOW LEVEL WIND SHEAR AT THESE NORTHERN SITES...MAINLY TO THE NORTH OF OUR AREA...HOWEVER WIND SPEEDS LOOK TO REMAIN BELOW CRITERIA IN ARKANSAS BUT WILL CONTINUE TO BE MONITORED. ELSEWHERE SOME PATCHY FREEZING FOG HAS BEEN OBSERVED IN THE STATE AND SHOULD REMAIN LIMITED TO LOCATIONS NEAR BODIES OF WATER AND OUTLYING AREAS AND SHOULD DISSIPATE AFTER SUNRISE. OTHERWISE LIGHT SOUTHEAST WINDS WILL BE OBSERVED. && .PREV DISCUSSION... /ISSUED 307 AM CST THU DEC 13 2012/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT EARLY THIS MORNING...FREEZING FOG WILL BE POSSIBLE...MAINLY NEAR BODIES OF WATER AND IN OUTLYING AREAS. THE FOG WILL SCATTER OUT AFTER SUNRISE...AFTER THE WIND PICKS UP. HIGH PRESSURE CENTERED NEAR THE AREA WILL GRADUALLY SHIFT EASTWARD TODAY...WITH SOUTHERLY WINDS ALLOWING FOR WARMER TEMPERATURES. BY LATE FRIDAY...A WARM FRONT WILL APPROACH FROM THE SOUTHWEST...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE BOUNDARY. AT THIS POINT...AN ISOLATED STORM COULD BRIEFLY BECOME STRONG...BUT NOTHING WIDESPREAD IS EXPECTED. THIS WOULD MAINLY BE FRIDAY EVENING. TEMPERATURES WILL LEVEL OFF OR EVEN RISE A BIT AFTER THE FRONT PASSES. PRECIP SHOULD END DURING THE DAY SATURDAY...WITH SOUTHWEST WINDS BRINGING DRIER AIR INTO THE REGION. HIGHS SATURDAY AFTERNOON WILL APPROACH 70 DEGREES IN THE SOUTH. LONG TERM...SUNDAY THROUGH WEDNESDAY LONG TERM STARTS BEHIND A COLD FRONT THAT MOVES THROUGH THE STATE ON SATURDAY. HOWEVER...MODELS SHOW SIGNS OF THE FRONT HANGING UP JUST TO THE SOUTHEAST OF THE STATE SO WENT AHEAD AND KEPT POPS GOING IN THE SOUTHEAST THROUGH SUNDAY EVENING. AFTER VARYING WILDLY EARLIER...THE 00Z EURO AND GFS HAVE COME INTO BETTER AGREEMENT WITH THE INTENSITY AND TIMING OF THE UPPER TROUGH SWINGING THROUGH THE STATE MONDAY INTO TUESDAY. THE CANADIAN HOWEVER DID NOT FOLLOW SUIT AND HAS A SLOWER SOLUTION WITH THE UPPER LEVEL LOW NOT SWINGING THROUGH THE REGION UNTIL TUESDAY EVENING. PREFERRED THE TIMING OF THE 00Z EURO AND GFS AND LEANED TOWARDS THEM FOR THIS FORECAST. DIFFERENCES STILL EXIST WITH THIS SYSTEM BETWEEN THE GFS AND THE EURO...MAINLY WITH THE AMOUNT OF MOISTURE AVAILABLE. AT THIS POINT PREFERRED THE SOMEWHAT WETTER AND CONSISTENT EURO AND KEPT POPS IN THE FORECAST MONDAY AND TUESDAY. HOWEVER THE EURO DID TEND TO TRACK THE LOW A BIT FURTHER NORTH THAN PREVIOUS RUNS AND WILL KEEP THAT IN MIND FOR FUTURE FORECASTS. TEMPERATURE PROFILES REMAIN CONSISTENT WITH PREVIOUS FORECAST AND ANY PRECIP SEEN SHOULD MOSTLY BE LIQUID. THE NEXT SYSTEM APPROACHES AT THE TAIL END OF THE EXTENDED AS A COLD FRONT MOVES THROUGH THE STATE. WENT AND INTRODUCED SOME LOW LEVEL POPS AT THIS TIME AS AVAILABLE MOISTURE STILL REMAINS A QUESTION THIS FAR OUT. FIRE WEATHER... MOISTURE WILL INCREASE OVER THE NEXT 24 HOURS...AS HIGH PRESSURE SHIFTS EASTWARD AND A WARM FRONT APPROACHES FROM THE SOUTHWEST. THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. WARMER TEMPERATURES WILL BE NOTED THROUGH SATURDAY. A COLD FRONT WILL MOVE THROUGH THE REGION BY LATE SATURDAY... POSSIBLY HANGING UP OVER SOUTHEAST ARKANSAS. THIS WILL RESULT IN A CONTINUED SMALL CHANCE OF SHOWERS/STORMS IN AT LEAST THE FAR SOUTH INTO MONDAY. IN THE WAKE OF THE WARM FRONTAL PASSAGE...WINDS WILL BE ELEVATED... BUT 20-FOOT SPEEDS SHOULD REMAIN BELOW CRITICAL THRESHOLDS. THE DRIEST DAY WILL BE TODAY...WITH MINIMUM HUMIDITY BELOW 40 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 32 53 50 / 0 0 10 50 CAMDEN AR 59 29 59 52 / 0 0 10 50 HARRISON AR 57 34 58 46 / 0 0 10 50 HOT SPRINGS AR 56 30 55 51 / 0 0 10 50 LITTLE ROCK AR 57 33 56 51 / 0 0 10 50 MONTICELLO AR 57 34 60 53 / 0 0 10 50 MOUNT IDA AR 56 26 56 51 / 0 0 10 50 MOUNTAIN HOME AR 58 32 53 45 / 0 0 10 50 NEWPORT AR 55 32 54 50 / 0 0 10 50 PINE BLUFF AR 56 34 57 50 / 0 0 10 50 RUSSELLVILLE AR 54 27 52 49 / 0 0 10 50 SEARCY AR 52 27 52 47 / 0 0 10 50 STUTTGART AR 54 32 54 51 / 0 0 10 50 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...225 AVIATION...225
Hazardous weather outlook, Dec 13, 3:58 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 358 AM CST THU DEC 13 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 358 AM CST THU DEC 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE...MAINLY NEAR BODIES OF WATER AND IN OUTLYING AREAS THURSDAY MORNING. DUE TO FREEZING TEMPERATURES ACROSS MUCH OF ARKANSAS...PATCHY FREEZING FOG MAY FORM IN THESE AREAS. THOUGH VISIBILITY IS NOT EXPECTED TO BE SIGNIFICANTLY REDUCED...THE FOG MAY DEPOSIT A THIN LAYER OF ICE ON BRIDGES...OVERPASSES...AND ELEVATED ROADWAYS. THIS MAY CAUSE TRAFFIC PROBLEMS. IF TRAVELING THURSDAY MORNING...USE CAUTION AND SLOW DOWN IF YOU ENCOUNTER ANY FOG...ESPECIALLY ON OVERPASSES AND BRIDGES. SHORTLY AFTER SUNRISE WINDS WILL PICK UP AND TEMPERATURES WILL RISE ABOVE FREEZING LESSENING THE IMPACTS OF ANY LINGERING FOG IN THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LATE FRIDAY...A STORM SYSTEM WILL APPROACH FROM THE WEST AND BRING CHANCES FOR SHOWERS AND THUNDERSTORMS. AN ISOLATED STORM OR TWO COULD BRIEFLY BECOME STRONG...HOWEVER NOTHING WIDESPREAD IS EXPECTED DUE TO LIMITED AVAILABLE INSTABILITY. THE BULK OF THE PRECIPITATION FROM THIS SYSTEM WILL COME TO AN END ON SATURDAY FOR MUCH OF ARKANSAS...WITH SOME ADDITIONAL THUNDERSTORMS IN EXTREME SOUTHEAST ARKANSAS POSSIBLE SATURDAY AFTERNOON. LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING...THE POTENTIAL FOR SOME WINTRY PRECIPITATION STILL EXISTS ACROSS NORTHERN ARKANSAS. AVAILABLE MOISTURE AND BORDERLINE FREEZING TEMPERATURES CONTINUE TO REMAIN AS LIMITING FACTORS TO THIS SITUATION AND WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.